| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 576-583 |doi: 10.2306/scienceasia1513-1874.2023.019

Formal deformations of associative and Lie H-pseudoalgebras

Linlin Liua,*, Huihui Zhengb

ABSTRACT:     The aim of this paper is to study the 1-parameter formal deformations of associative (resp. Lie) H-pseudoalgebras and describe them with the cohomology groups. As an application, we derive Poisson H-pseudoalgebra from the first-order term of a deformation of the commutative associative H-pseudoalgebra.

Download PDF

39 Downloads 364 Views

a School of Science, Henan Institute of Technology, Xinxiang 453003 China
b School of Mathematics and Information Science, Henan Normal University, Xinxiang 453007 China

* Corresponding author, E-mail: liulinlin2016@163.com

Received 5 Jul 2022, Accepted 11 Jan 2023